# SDR REXA2013101801788

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 23,705 hours, 21,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER EMERGENCY EXIT ROW LIGHT OUT.    R & R INVERTER IAW AMM 33-51-07.  OPS CHECKED GOOD.
